Pacific Journal of Mathematics

Regular sequences and minimal bases.

Edward D. Davis

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 323-326.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971069

Mathematical Reviews number (MathSciNet)
MR0276220

Zentralblatt MATH identifier
0235.13011

Subjects
Primary: 13.95

Citation

Davis, Edward D. Regular sequences and minimal bases. Pacific J. Math. 36 (1971), no. 2, 323--326. https://projecteuclid.org/euclid.pjm/1102971069


Export citation

References

  • [1] M. Auslander and D. A. Bachsbaum, Codimension and multiplicity,Annals of Math., 68 (1958), 625-657.
  • [2] I. Kaplansky, Commutative Rings, Boston: Allyn and Bacon, 1970.
  • [3] S. Lichtenbaum and M. Schlessinger. The cotangent complex of a ?norphism, Trans. Amer. Math. Soc, 128 (1967), 41-70.